Ever since I've been taking Metrogel as of this morning I noticed the second time I made a bowel movement that it was very black in color. Is this a concern or not? This has made me very concerned about taking this medicine for vaginal infection.
No, this medication wouldnt cause dark stools. Are you taking any iron tablets? Any bismuth subsalicylate, which is in the original formula Pepto-Bismol? These will turn your stools dark. The only other cause for black, tarry stools is blood somewhere in the digestive tract. Any time a person has black tar-like stools, they should get a guiac stool test for blood. Please contact your Dr and let him know that you are having black stools so he can test you for bleeding. This is not something to ignore. Hopefully the cause is from something you ate or from a drug like Pepto or iron but if it is truly blood, it can be very dangerous and nothing to fool around with.
Please, better safe than sorry. Call your doctor immediately!! Unless you have been overeating something very black... oreo cookies, blueberries, etc., you should never have black stool. Is your stool like coffee grinds? If it is, then BYPASS your doctor and go directly to the ER. NO KIDDING. Your health is at stake here. Don't be embarrassed. Best of luck, and I hope that there is nothing wrong with you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
MetroGel-Vaginal - Itching in labia minora and a yellow discharge with a odor, but no irritation or?
Posted 4 Mar 2015 • 1 answer
Posted 14 Jan 2016 • 0 answers
Posted 12 Feb 2016 • 0 answers
Posted 7 Apr 2016 • 0 answers
Posted 20 Oct 2016 • 0 answers